# SDR UALA2010090803327

- Difficulty date: August 31, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 50,079 hours, 7,259 cycles
- Engine: Pwa PW4090
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 8102003
- Part serial: 62
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAM AIR INLET DOOR L LT RAM AIR INLET DOOR NOT IN COMMANDED POSITION OR LOSS OF POSITION FEEBACK.  STATUS MSG-2123201 LATCHED ER MODE MSG-2123201 LATCHD ER MODE. FOUND INLET ACTUATOR STUCK IN 0.89 WITH RESET NO HELP. REPLACED LT CABIN TEMP CONTROLLER AND RAM AIR INLET ACTUATOR, OPS ARE NORMAL.
